MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS+ (LAL+)
Model Number 60007
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event Serious Injury
Event or Problem Description
Rxsight received a medwatch report mw5183895 dated 03/12/2026.In this medwatch report, a patient stated that she had the light adjustable lens+ (lal+) implanted in her right eye with no issues post-implantation; however, after the 1st light adjustment her vision became worse.Per information provided by the treating physician, the patient's right eye was being targeted for plano sphere.Prior to the 1st light treatment on (b)(6) 2025, the patient's uncorrected distance visual acuity (ucdva) was 20/20, manifest refraction (mr) was -0.25 +0.25 x100 with best corrected distance visual acuity (bcdva) being 20/20.After the light treatment on (b)(6) 2025, the patient's ucdva was 20/25+2, mr was plano +0.75 x045 with bcdva 20/20.Patient also reported being light sensitive, having starbursts, shadowing, and ghosting.Furthermore, patient reported that the treating physician noted observing central circle/ring in the iol.The lal+ was later explanted, and the patient had a vitrectomy due to prior yag capsulotomy.The patient alleges, based on information obtained on social media, that the visual disturbances that she experienced were due to non-focused light adjustments; however, there is no clinical evidence suggesting this is a contributing factor.The patient's light treatment data shows there was sufficient dilation for visualization of the optic, the light treatment was in focus and centered, within normal limits, and shows no evidence of prolonged decentration.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Common Device Name
LIGHT ADJUSTABLE LENS+ (LAL+)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24782106
Report Number3012712027-2026-00153
Device Sequence Number9925823
Product Code PZK
UDI-Device Identifier00818806021590
UDI-Public01008188060215901124061817270531
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60007
Device Catalogue Number60007
Device Lot NumberL08-006793
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale